# SDR 2022F00426

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: General aviation
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 28,682 hours, 12,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912500
- Part serial: 3253
- Condition: Burned Out
- Location: Seat 19c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 19C FAILED TO ILLUMINATE.
